# SDR 371PA0084

- Difficulty date: October 4, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF PREVIOUS REPAIR INDICATES A CRACK AT THE BS 616 STUB BEAM TO LONGITUDINAL FLOORBEAM ATTACH POINT AT LBL 45.5.  FURTHER INVESTIGATION DETERMINED THAT THE DAMAGE TO BE A PREVIOUS PLUG INSTALLED IN THE FASTENER HOLE.  REPAIRED AREA IAW MFG MESSAGES:  NR 1-PHPIP, NR 1-QHJ76, MFG NR 1-QMG7D.
